| Model Number |
Ø7X 20MM BC IF SCRW, VENTED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
05/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a knee surgery the device broke.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.***update (b)(6) 2025: further information was received that there will be no revision surgery.***update (b)(6) 2025: further information was received that some fragments remained inside the patient.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-4020c-07 batch 15388269 was received for evaluation.Visual inspection revealed that the bio screw was broken at the distal end, close to the tip.Cracks, loss of material, dents, and damaged threads were also noted.Functional testing was not performed due to the device being damaged.The most likely cause for the reported failure is user error for applying excessive force during insertion or through leveraging/prying the device.